DEXAMOLCOLD NIGHT CARE

Quốc gia: Israel

Ngôn ngữ: Tiếng Anh

Nguồn: Ministry of Health

Buy It Now

Thành phần hoạt chất:

CHLORPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PARACETAMOL; PSEUDOEPHEDRINE HYDROCHLORIDE

Sẵn có từ:

DEXCEL LTD, ISRAEL

Mã ATC:

R01BA52

Dạng dược phẩm:

CAPLETS

Thành phần:

PARACETAMOL 500 MG; CHLORPHENIRAMINE MALEATE 2 MG; DEXTROMETHORPHAN HYDROBROMIDE 10 MG; PSEUDOEPHEDRINE HYDROCHLORIDE 25 MG

Tuyến hành chính:

PER OS

Loại thuốc theo toa:

Required

Sản xuất bởi:

DEXCEL LTD, ISRAEL

Nhóm trị liệu:

PSEUDOEPHEDRINE, COMBINATIONS

Khu trị liệu:

PSEUDOEPHEDRINE, COMBINATIONS

Chỉ dẫn điều trị:

For the symptomatic relief of cold, cough and nasal congestion accompanied by fever and pain, for treatment at night.

Ngày ủy quyền:

2021-04-30

Tờ rơi thông tin

                                PATIENT PACKAGE INSERT ACCORDING TO PHARMACISTS’ REGULATIONS
(PREPARATIONS) – 1986
This medicine can be sold without a physician’s prescription
APLETS
C
,
NIGHT CARE
®
COLD
DEXAMOL
Each caplet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride
25mg,
Dextromethorphan hydrobromide 10mg and Chlorpheniramine maleate 2mg.
Inactive ingredients and allergens in the medicine – see section 6
"Additional information" and in
section 2 "Important information about some of the ingredients of the
medicine".
READ THIS ENTIRE LEAFLET CAREFULLY BEFORE USING THE MEDICINE. This
leaflet contains concise
information about the medicine. If you have any further questions, ask
the doctor or pharmacist.
This medicine is administered without a doctor’s prescription and is
intended for adults and children
over 12 years.
Take this medicine according to the instructions in section 3 "How to
use the medicine?" in this
leaflet. Consult the pharmacist if you need additional information.
Refer to a doctor if the fever persists for more than 3 days or if the
symptoms worsen or do not
improve after 5 days despite use of the medicine or in any case in
which new symptoms occur.
1.
WHAT IS THE MEDICINE INTENDED FOR?
The medicine is intended for the symptomatic relief of cold, cough and
nasal congestion
accompanied by fever and pain, for treatment at night.
THERAPEUTIC GROUP:
Paracetamol – analgesic and antipyretic.
Pseudoephedrine – relieves nasal congestion.
Dextromethorphan – cough suppressant.
Chlorpheniramine – antihistamine.
2.
BEFORE USING THE MEDICINE:
DO NOT USE THE MEDICINE IF:
•
You are pregnant or breastfeeding.
•
You are hypersensitive (allergic) to the active ingredients
(paracetamol, pseudoephedrine,
dextromethorphan, chlorpheniramine), to other antihistamine or any
other decongestants, or to
any of the other ingredients this medicine contains (see section 6).
•
You are taking or have taken in the last 14 days, medicines from the
Monoamine Oxidase
Inhibitors (MAOIs) group (for depression) or Reversible I
                                
                                Đọc toàn bộ tài liệu
                                
                            

Tài liệu bằng các ngôn ngữ khác

Tờ rơi thông tin Tờ rơi thông tin Tiếng Ả Rập 08-06-2023
Tờ rơi thông tin Tờ rơi thông tin Tiếng Do Thái 08-06-2023